Two shape preserving Lagrange ...-interpolants.

J.C. Archer; E. Le Gruyer

Numerische Mathematik (1993)

  • Volume: 64, Issue: 1, page 1-12
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Archer, J.C., and Le Gruyer, E.. "Two shape preserving Lagrange ...-interpolants.." Numerische Mathematik 64.1 (1993): 1-12. <>.

author = {Archer, J.C., Le Gruyer, E.},
journal = {Numerische Mathematik},
keywords = {scattered data interpolation; shape-preserving; Lagrange - interpolant; convexity; monotonicity},
number = {1},
pages = {1-12},
title = {Two shape preserving Lagrange ...-interpolants.},
url = {},
volume = {64},
year = {1993},

AU - Archer, J.C.
AU - Le Gruyer, E.
TI - Two shape preserving Lagrange ...-interpolants.
JO - Numerische Mathematik
PY - 1993
VL - 64
IS - 1
SP - 1
EP - 12
KW - scattered data interpolation; shape-preserving; Lagrange - interpolant; convexity; monotonicity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.